# SDR DALA2016011200206

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FRAME CLIP BS 1338 BETWEEN LONGERON 26LT TO 27LT AT AFT CARGO COMPARTMENT.  THIS NRC WAS REPAIRED WITH ER/A 541598-14, REV ORIGINAL.
